# SDR ASOA2015052212895

- Difficulty date: May 7, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FROM BS 400 - 409+128 HAS MULTIPLE AREAS OF CORROSION MOSTLY AROUND SCREW HOLES AND 2 AREAS OF MISSING MATERIAL ON CORNERS OF COIN SLOT LANDING.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02, AMM 53-01-11-400-802.
